# SDR COMA0160057

- Difficulty date: January 3, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 16,404 hours, 15,753 cycles
- Engine: Ge CF343A1
- Engine time: 3,103 hours, 3,205 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 22855030113
- Condition: Departed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT DURING FLIGHT, VIBRATION STOPPED DURING DECENT.  POST FLIGHT INSP FOUND LEFT ENGINE TAILPIPE AND EXHAUST FAIRING HAD DEPARTED ACFT.REPLACED LEFT ENGINE.
